| 
Citations
 | 
   web
Acuna, V., Ferreira, C. E., Freire, A. S., & Moreno, E. (2014). Solving the maximum edge biclique packing problem on unbalanced bipartite graphs. Discret Appl. Math., 164, 2–12.
toggle visibility
Barrera, J., Beaupuits, P., Moreno, E., Moreno, R., & Munoz, F. D. (2021). Planning resilient networks against natural hazards: Understanding the importance of correlated failures and the value of flexible transmission assets. Electr. Power Syst. Res., 197.
toggle visibility
Barrera, J., Cancela, H., & Moreno, E. (2015). Topological optimization of reliable networks under dependent failures. Oper. Res. Lett., 43(2), 132–136.
toggle visibility
Barrera, J., Carrasco, R. A., & Moreno, E. (2020). Real-time fleet management decision support system with security constraints. TOP, 28(3), 728–748.
toggle visibility
Barrera, J., Homem-De-Mello, T., Moreno, E., Pagnoncelli, B. K., & Canessa, G. (2016). Chance-constrained problems and rare events: an importance sampling approach. Math. Program., 157(1), 153–189.
toggle visibility
Barrera, J., Moreno, E., & Varas, S. (2020). A decomposition algorithm for computing income taxes with pass-through entities and its application to the Chilean case. Ann. Oper. Res., 286(1-2), 545–557.
toggle visibility
Canessa, G., Moreno, E., & Pagnoncelli, B. K. (2021). The risk-averse ultimate pit problem. Optim. Eng., Early access, 24 pp.
toggle visibility
Chicoisne, R., Espinoza, D., Goycoolea, M., Moreno, E., & Rubio, E. (2012). A New Algorithm for the Open-Pit Mine Production Scheduling Problem. Oper. Res., 60(3), 517–528.
toggle visibility
Cortes, C. E., Jara-Moroni, P., Moreno, E., & Pineda, C. (2013). Stochastic transit equilibrium. Transp. Res. Pt. B-Methodol., 51, 29–44.
toggle visibility
Coudert, D., Luedtke, J., Moreno, E., & Priftis, K. (2018). Computing and maximizing the exact reliability of wireless backhaul networks. In Electronic Notes in Discrete Mathematics (Vol. 64, pp. 85–94).
toggle visibility
Espinoza, D., Goycoolea, M., & Moreno, E. (2015). The precedence constrained knapsack problem: Separating maximally violated inequalities. Discret Appl. Math., 194, 65–80.
toggle visibility
Espinoza, D., Goycoolea, M., Moreno, E., & Newman, A. (2013). MineLib: a library of open pit mining problems. Ann. Oper. Res., 206(1), 93–114.
toggle visibility
Espinoza, D., & Moreno, E. (2014). A primal-dual aggregation algorithm for minimizing conditional value-at-risk in linear programs. Comput. Optim. Appl., 59(3), 617–638.
toggle visibility
Freire, A. S., Moreno, E., & Vielma, J. P. (2012). An integer linear programming approach for bilinear integer programming. Oper. Res. Lett., 40(2), 74–77.
toggle visibility
Freire, A. S., Moreno, E., & Yushimito, W. F. (2016). A branch-and-bound algorithm for the maximum capture problem with random utilities. Eur. J. Oper. Res., 252(1), 204–212.
toggle visibility
Lagos, G., Espinoza, D., Moreno, E., & Vielma, J. P. (2015). Restricted risk measures and robust optimization. Eur. J. Oper. Res., 241(3), 771–782.
toggle visibility
Letelier, O. R., Espinoza, D., Goycoolea, M., Moreno, E., & Munoz, G. (2020). Production Scheduling for Strategic Open Pit Mine Planning: A Mixed-Integer Programming Approach. Oper. Res., 68(5), 1425–1444.
toggle visibility
Ljubic, I., & Moreno, E. (2018). Outer approximation and submodular cuts for maximum capture facility location problems with random utilities. Eur. J. Oper. Res., 266(1), 46–56.
toggle visibility
Matamala, M., & Moreno, E. (2009). Minimum Eulerian circuits and minimum de Bruijn sequences. Discret. Math., 306(17), 5298–5304.
toggle visibility
Matus, O., Barrera, J., Moreno, E., & Rubino, G. (2019). On the Marshall-Olkin Copula Model for Network Reliability Under Dependent Failures. IEEE Trans. Reliab., 68(2), 451–461.
toggle visibility